# SDR DALA2019021901072

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,541 hours, 63,078 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE: AFTER PERFORMED CUT OUT ON EXTERNAL SKIN, CORROSION WAS FOUND ON LONGERON 30 BTW STA Y =237-256 AT FWD CARGO COMPARTMENT IN REF NRC 00347. (CORROSION LEVEL 2). LONGERON REPAIRED PER ER/A 575585-14 REV ORIGINAL.
